Notre Dame Journal of Formal Logic

Extensions of the $\aleph_0$-valued Ł ukasiewicz propositional logic.

M. G. Beavers

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 34, Number 2 (1993), 251-262.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093634656

Zentralblatt MATH identifier
0789.03020

Mathematical Reviews number (MathSciNet)
MR1231288

Digital Object Identifier
doi:10.1305/ndjfl/1093634656

Subjects
Primary: 03G20: Łukasiewicz and Post algebras [See also 06D25, 06D30]
Secondary: 03B50: Many-valued logic

Citation

Beavers, M. G. Extensions of the $\aleph_0$-valued Ł ukasiewicz propositional logic. Notre Dame Journal of Formal Logic 34 (1993), no. 2, 251--262. doi:10.1305/ndjfl/1093634656. http://projecteuclid.org/euclid.ndjfl/1093634656.


Export citation